# SDR UALA2013032701971

- Difficulty date: March 24, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,105 hours, 14,619 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 75
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S HEADING FLIGHT DIRECTOR INOPERATIVE.  REPLACED RIGHT FCC, SYSTEM CHECKED OK PER MM 22-10-00, AIRCRAFT IS AUTOLAND CAPABLE.
